MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX BIVONA AIRE-CUF TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX BIVONA AIRE-CUF TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 750160
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cuff to a smiths medical portex® bivona® aire-cuf® tracheostomy tube could not be blocked during change out.There were no reported adverse effects.

Brand Name
PORTEX BIVONA AIRE-CUF TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis,, mn
MDR Report Key9845357
Report Number3012307300-2020-02113
Device Sequence Number19017800
Product Code JOH
UDI-Device Identifier15021312006407
UDI-Public15021312006407
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/02/2023
Device Model Number750160
Device Catalogue Number750160
Device Lot Number3677743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1